# SDR P5CA2025040200010

- Difficulty date: April 2, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 57,457 hours, 8,953 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 4203651
- Part serial: 728A
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, I

## Discrepancy

AIR TURNBACK DUE TO LOSS OF CABIN PRESSURE.( R+R SMOKE OVERIDE VALVE PER AMM 21-58-06, OPS CHECK GOOD. )
